# SDR CA981125041

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Driveshaft
- Part number: 613564003003
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE HIGH FREQUENCY VIBRATION IN THE CABIN AT THE NR 3 TAIL ROTOR DRIVE SHAFT AREA.  THIS SHAFT HAD BEEN STRAIGHTENED ON THE LAST REPAIR.
